

Ad hoc Meeting of the

Santa Clara County Health Authority Credentialing Committee

Wednesday, October 30, 2019, 12:15 PM – 1:30 PM Santa Clara Family Health Plan, Training Room B Conference Room 6201 San Ignacio Ave, San Jose, CA 95119

AGENDA

1.	Introductions	Dr. Robertson	12:15	5 min.
2.	Public Comment	Dr. Cordero- Gamez	12:20	5 min.
	Members of the public may speak to any item not on the agenda; two minutes per speaker. The Committee reserves the right to limit the duration of public comment period to 30 minutes.	5 45		
3.	Open Session Meeting Minutes	Dr. Cordero- Gamez	12:25	5 min.
	Review Open Session Credentialing Committee Meeting Minutes (09.26.2019) Possible Action: Approve Open Session 09/26/2019 minutes			
4.	Medical Director Update(s) Informational Update(s)	Dr. Robertson	12:30	5 min.
	Adjourn to Closed Session Pursuant to Welfare and Institutions Code Section 14087.36 (w)			
5.	Closed Session Meeting Minutes	Dr. Cordero- Gamez	12:35	5 min.
	Review Closed Session Credentialing Committee Meeting Minutes (09.26.2019) Possible Action: Approve Closed Session 09/26/2019 minutes			
6.	Old Business None	Dr. Robertson	12:40	0 min.
,	Conta Clara County Health Authority Cradentialing Committee Begular Meeting	0-4	-h20 2040	Dogo 4 of 3



7.	New Business None	Dr. Robertson	12:40	0 min.
8.	Medical Board Alerts None	Dr. Robertson	12:40	0 min.
9.	 Independent Network Credentialing Medical Director Approved Clean Files Possible Action: Approve Medical Director Approved Clean Files Provider profiles review by Committee Possible Action: Approve provider profiles review by Committee Provisional Credentialing for PMG CMC to Independent Network Possible Action: Approve provisional credentialing for PMG CMC to Independent Network PMG CMC to Independent Network 	All	12:40	15 min.
10.	 Independent Network Re-credentialing a. Medical Director Approved Clean Files Possible Action: Approve Medical Director Approved Clean Files b. Provider profiles review by Committee None 	All	12:55	5 min.
11.	Adjournment Next Meeting: Wednesday, December 4, 2019	Dr. Cordero- Gamez	1:00	



Notice to the Public—Meeting Procedures

- Persons wishing to address the Committee on any item on the agenda are requested to advise the Recorder so that the Chairperson can call on them when the item comes up for discussion.
- The Committee may take other actions relating to the issues as may be determined following consideration of the matter and discussion of the possible action.
- In compliance with the Americans with Disabilities Act, those requiring accommodations in this meeting should notify Catherine Almogela 48 hours prior to the meeting at 408-874-1785.
- To obtain a copy of any supporting document that is available, contact Catherine Almogela at 408-874-1785. Agenda materials distributed less than 72 hours before a meeting can be inspected at the Santa Clara Family Health Plan offices at 6201 San Ignacio Ave, San Jose, CA 95119.
- This agenda and meeting documents are available at www.scfhp.com



OPEN SESSION MINUTES

For a Regular Meeting of the

Santa Clara County Health Authority d.b.a. Santa Clara Family Health Plan Credentialing Committee

Thursday, September 26, 2019, 12:15-1:30 PM Santa Clara Family Health Plan, Training Room B Conference Room 6201 San Ignacio Ave, San Jose, CA 95119

Committee Members Present

Mario Cordero-Gamez, MD, Chairperson Jimmy Lin, MD Clara Adams, LCSW Jeff Robertson, MD, Medical Director

Committee Members Absent

Peter L. Nguyen, DO Laurie Nakahira, DO, Chief Medical Officer

Staff Present:

Randee Reid Catherine Almogela

Others Present:

None

1. Introductions

Mario Cordero-Gamez, MD, Chairpersonconvened the meeting at 12:18 pm. Dr Robertson shared the following information:

- SCFHP has a new voting member, Peter L. Nguyen, DO.
- SCFHP has a new Director of Provider Network Management, Janet Gambatese.
- SCFHP has a new Credentialing staff, Randee Reid.

2. Public Comment

None

3. Review Open Session Meeting Minutes (06.05.2019)

The meeting minutes were distributed to the Committee at the meeting. The Committee reviewed the minutes.

a. The Committee approved the minutes. Chair to sign off on approved minutes by next Credentialing Committee meeting.

4. CMO Update(s)

Jeff Robertson, MD, Medical Director shared the following information updates:

 SCFHP completed the Centers for Medicare and Medicaid (CMS) audit re-validation. The audit re-validation results have not been received yet.



Adjourn to Closed Session

The Committee adjourned to closed session at 12:24 pm to discuss agenda items 5-11.

Reconvene in Open Session

The Committee reconvened to open session at 12:31 pm.

Report to Open Session

The Committee discussed items 5-11 of the agenda.

12. Delegated Credentialing Quarterly Reports

The following quarterly reports for the delegated network were presented to the Committee for review:

- Liberty Q2
- LPCH Q2
- PAMF Q2
- PCNC Q2
- PMG Q2
- Stanford Q2
- VHP Q2
- VSP Q2 (Advantage and Medicaid)

13. Adjournment

The meeting adjourned at 12:32 pm.

The next meeting is scheduled for Wednesday, October 30, 2019.

Mario Cordero-Gamez, MD

Committee Chairperson